# SDR AALA202507226090

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 77,195 hours, 29,945 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LIGHTNING PROTECTION DOUBLER PLATE ON THE RIGHT HAND UPPER SIDE OF THE RUDDER. REPLACED DOUBLER PLATE PER SRM 55-41-19-300-008.
